# SDR MASA200700510

- Difficulty date: August 19, 2007
- Submitted: January 7, 2008
- Operation: Air carrier
- Aircraft: N17337
- Make and model: Cndair CL6002B19
- Aircraft serial: 7337
- Aircraft time: 20,510 hours, 16,111 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 2741 PHX REPORTED THE LT AND RT FUSELAGE FWD OVERWING EXIT LT INOP.  MX RELAMPED THE LIGHT.
